Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

See all formats and pricing
More options …
Volume 68, Issue 5


Remarks on a semilinear system in ℝn motivated by difference equations

Diogo Caetano / Luís Sanchez
Published Online: 2018-10-20 | DOI: https://doi.org/10.1515/ms-2017-0169


We study some conditions of solvability of a semilinear system in ℝn, where the linear part is represented by an n × n matrix with one-dimensional kernel and the nonlinear term is a sublinear, continuous vector field.

MSC 2010: 39A11

Keywords: difference equations; resonance; sign condition; Landesman-Lazer condition

This work was supported by Fundação Calouste Gulbenkian, Programme Novos Talentos em Matemática 2014 (Diogo Caetano) and by Fundação para a Ciência e a Tecnologia, UID/MAT/04561/2013 (Luís Sanchez)


  • [1]

    DRÁBEK, P.—LANGERO, M.: Landesman-Lazer condition revisited: the influence of vanishing and oscillating nonlinearities, Electron. J. Qual. Theory Differ. Equ. 68 (2015), 1–11.Google Scholar

  • [2]

    LANDESMAN, E. M.—LAZER, A. C.: Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1970), 609–623.Google Scholar

  • [3]

    MA, R.: Nonlinear discrete Sturm-Liouville problems at resonance, Nonlinear Anal. 67 (2007), 3050–3057.CrossrefWeb of ScienceGoogle Scholar

  • [4]

    RODRIGUEZ, J.: Nonlinear discrete Sturm-Liouville problems, J. Math. Anal. Appl. 308 (2007), 380–391.Google Scholar

About the article

Received: 2016-09-16

Accepted: 2017-11-23

Published Online: 2018-10-20

Published in Print: 2018-10-25

Communicated by Michal Fečkan

Citation Information: Mathematica Slovaca, Volume 68, Issue 5, Pages 1075–1082, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2017-0169.

Export Citation

© 2018 Mathematical Institute Slovak Academy of Sciences.Get Permission

Comments (0)

Please log in or register to comment.
Log in